HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
42巻3号 (1991.7) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/21513

Files in This Item:

File Description SizeFormat
keizaikenkyu04203234.pdf14175KbAdobe PDF
Download
Title: 不完全情報と複数のベイジアン均衡
Other Titles: Incomplete Information and Multiple Bayesian Equilibria
Authors: 深尾, 京司  
Issue Date: 15-Jul-1991
Publisher: 岩波書店
Citation: 経済研究
Volume: 42
Issue: 3
Start Page: 234
End Page: 245
Language: jpn
DOI: 10.15057/21513
Text Version: publisher
Appears in Collections:42巻3号 (1991.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback